Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What causes lethargy?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6312 Questions
I've been taking a multivitamin for a few days now and I feel incredibly lethargic. I thought vitamins were supposed to be helping with my energy?I forgot to mention that it is a new multi specifically for women by the company Soloray. It has a lot more b vitamins and other ones too that i don't usually take
Posted Fri, 14 Mar 2014 in Medicines and Side Effects
Answered by Dr. Vivek Chail 3 hours later
Brief Answer: Please find detailed answer below Detailed Answer: HiXXXX Thanks for writing in to us. I have read through your query in detail. Multivitamins are an essential part of your daily nutrition requirements. Along with multivitamins you also need to take adequate amounts of carbohydrates, proteins and fats and minerals like calcium and iron which are found in most foods including fruits, vegetables and meat. As u have mentioned acid reflux, you must take small meals regularly and avoid prolonged fasting for more than 6 hours in the day. It will be nice if you can get yourself clinically examined should there be any medical reason for your tiredness and lethargy like anemia or thyroid problems. Hope your query is answered. Do write back if you have any doubts. Regards, Dr.Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor